LONG-TIME BEHAVIOUR OF DOUBLY NONLINEAR PARABOLIC EQUATIONS


Khanmamedov A.

COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol.8, no.4, pp.1373-1400, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.3934/cpaa.2009.8.1373
  • Title of Journal : COMMUNICATIONS ON PURE AND APPLIED ANALYSIS
  • Page Numbers: pp.1373-1400

Abstract

We consider a doubly nonlinear parabolic equation in R-n. Under suitable hypotheses we prove that a semigroup generated by this equation possesses a global attractor.